# SDR U2RA2023111100047

- Difficulty date: October 31, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N537CA
- Make and model: Boeing 747446F
- Aircraft serial: 33749
- Aircraft time: 61,220 hours, 11,048 cycles
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING SB 747-53-2721 AT A-CHECK AT HANGAR 901 EDFH, FOUND CHAFING DAMAGE TO SKIN STA 2557.5 - 2598 STR 1-3.  ACCOMPLISHED REPAIR IAW SB 747-53-2721 PART 4 AND BOEING MESSAGE NUMBER MUA-MUA-23-0153-07B.
